Journal article icon

Journal article

METHOD FOR BOUNDING PARAMETERS IN GEOPHYSICAL INVERSE PROBLEMS

Publication status:
Published

Actions


Journal:
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY More from this journal
Volume:
53
Issue:
1
Pages:
174-175
Publication date:
1978-01-01
ISSN:
0016-8009
Pubs id:
pubs:205389
UUID:
uuid:8e97efb3-c1c0-4019-8be0-e6de85b8b3d2
Local pid:
pubs:205389
Source identifiers:
205389
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP